# SDR DXTA2023070109720

- Difficulty date: July 9, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N438QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500531
- Aircraft time: 3,737 hours, 2,841 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: L
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE FLAMEOUT: LEFT ENGINE FAILED INFLIGHT AT FL250. PAX AND PILOTS FELT SIGNIFICANT VIBRATIONS/BUMPS FOLLOWED BY WIND DOWN AMID FAILURE INDICATION ON ENGINE SYNOPTIC.
